MAUDE Adverse Event Report: JJGC S.A. GM HELIX IMPLANT 7.0X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM HELIX IMPLANT 7.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1062
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in the patient's mouth.On (b)(6) 2025, fracture of the implant was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis.No further patient complications were reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws b) inadequate fitting of the suprastructure c) occlusal overload d) bruxism e) bone resorption around the implants f) insufficient axle alignment of the implants g) trauma h) biomechanical causes i) design of the suprastructure.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws b) inadequate fitting of the suprastructure c) occlusal overload d) bruxism e) bone resorption around the implants f) insufficient axle alignment of the implants g) trauma h) biomechanical causes i) design of the suprastructure.Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in the patient's mouth.On (b)(6) 2025, fracture of the implant was verified.No product was returned to the manufacturer.At the event the patient experienced: peri-implantitis.No further patient complications were reported.

Brand Name
GM HELIX IMPLANT 7.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key23284571
Report Number3008261720-2025-003697
Device Sequence Number8956345
Product Code DZE
UDI-Device Identifier07899878044505
UDI-Public07899878044505
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K201225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Catalogue Number109.1062
Device Lot NumberCKX38
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/15/2025
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale